On the lattice of weak
fuzzy congruence relations on algebras
Novi Sad Journal of Mathematics, Tome 15 (1985) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1985_15_1a_17,
author = {Vojvodi\'c Gradimir \v{S}e\v{s}elja Branimir},
title = {On the lattice of weak
fuzzy congruence relations on algebras},
journal = {Novi Sad Journal of Mathematics},
pages = {199-207},
year = {1985},
volume = {15},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1985_15_1a_17/}
}
Vojvodić Gradimir Šešelja Branimir. On the lattice of weak fuzzy congruence relations on algebras. Novi Sad Journal of Mathematics, Tome 15 (1985) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1985_15_1a_17/